BIROn - Birkbeck Institutional Research Online

Pluralities and sets

Linnebo, Øystein (2010) Pluralities and sets. Journal of Philosophy 107 (3), pp. 144-164. ISSN 0022-362X.

Full text not available from this repository.
Official URL: http://www.journalofphilosophy.org/articles/index....
Item Type: Article
Additional Information: Without abstract
School or Research Centre: Birkbeck Schools and Research Centres > School of Social Sciences, History and Philosophy > Philosophy
Depositing User: Administrator
Date Deposited: 08 Mar 2011 08:13
Last Modified: 17 Apr 2013 12:20
URI: http://eprints.bbk.ac.uk/id/eprint/3177

Archive Staff Only (login required)

Edit/View Item Edit/View Item